MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER, THICKNESS: 12MM

ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER, THICKNESS: 12MM
Model Number 25001212E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for investigation.The investigation is in progress.When the investigation is complete, a supplemental report will be submitted accordingly.Multiple mdrs were reported for this event: #3013450937-2021-00175, #3013450937-2021-00176, #3013450937-2021-00177, #3013450937-2021-00178, #3013450937-2021-00179, #3013450937-2021-00181, #3013450937-2021-00182, #3013450937-2021-00183.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to an alleged infection.The following parts were removed and revised: resurfacing femur axial pin, tibial hinge component, tibial poly spacer.The following parts remain implanted from the original eleos surgery which took place on (b)(6) 2021: 2 tibial block augments, resurfacing femur, cemented stem extension (18mm x 100mm), cemented stem extension (16mm x 65mm), and tibial baseplate.The surgeon performed a washout and administered antibiotics.No further information was made available.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that could have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.
 
Event or Problem Description

Brand Name
ELEOS
Common Device Name
TIBIAL POLY SPACER, THICKNESS: 12MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsipanny NJ 07054
MDR Report Key12388381
Report Number3013450937-2021-00180
Device Sequence Number1194541
Product Code KRO
UDI-Device IdentifierB27825001212E0
UDI-Public+B27825001212E0
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25001212E
Device Catalogue Number25001212E
Device Lot Number1856902
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer10/28/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25002114E, ELEOS RESURFACING FEMUR AXIAL PIN; P/N 25002205E, ELEOS TIBIAL BASEPLATE; P/N 2500R004E, ELEOS RESURFACING FEMUR; P/N KSC01665E, ELEOS CEMENTED STEM EXTENSION; P/N KSC18100E, ELEOS CEMENTED STEM EXTENSION; P/N KTAGB510E, ELEOS TIBIAL BLOCK AUGMENT; P/N KTAGB510E, ELEOS TIBIAL BLOCK AUGMENT; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT; PALACOS BONE CEMENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR